# SDR SIMA200808104

- Difficulty date: March 9, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 20,057 hours, 19,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525382004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FLOOR SILL AT FRAME 71 ABOVE STR 17R WITH CORROSION.  REMOVED AND REPLACED RT FLOOR SILL AT FRAME 71 IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
